RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1890, Volume 14, Number 4, Pages 537–548 (Mi msb7216)  

Première section

Sur le cercle limite de M. Fuchs

P. Nékrassov


Full text: PDF file (932 kB)

Received: 08.11.1889

Citation: P. Nékrassov, “Sur le cercle limite de M. Fuchs”, Mat. Sb., 14:4 (1890), 537–548

Citation in format AMSBIB
\Bibitem{Nek90}
\by P.~N\'ekrassov
\paper Sur le cercle limite de M.~Fuchs
\jour Mat. Sb.
\yr 1890
\vol 14
\issue 4
\pages 537--548
\mathnet{http://mi.mathnet.ru/msb7216}


Linking options:
  • http://mi.mathnet.ru/eng/msb7216
  • http://mi.mathnet.ru/eng/msb/v14/i4/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:78
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019